# SDR CA990129014

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Propeller: Hartzl BHCA2VF3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V8833N
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 6-YEAR CORROSION INSPECTION, CORROSION WAS FOUND IN THE BLADE BALANCE LEAD HOLE, THE CORROSION WAS REMOVED IAW MANUFACTURER'S INSTRUCTIONS.  THE SUBMITTER SUGGESTS THAT PROPELLERS SHOULD BE OVERHAULED EVERY 5 YEARS PER THE MANUFACTURER'S RECOMMENDATIONS.
